Items where Author is "Alomari, Mohammad W."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.


Kavurmaci, Havva and Alomari, Mohammad W. and Ă–zdemir, M. Emin (2012) On companion of Ostrowski inequality for mappings whose first derivatives absolute value are convex with applications. Miskolc Mathematical Notes, 13 (2). pp. 233-248. ISSN 1787-2405 (print), 1787-2413 (elecronic)

This list was generated on Thu Sep 24 04:30:11 2020 CEST.